MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 2MM X 4CM; Device, Neurovascular Embolization

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 2MM X 4CM; Device, Neurovascular Embolization
Catalog Number M0035472040
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during the procedure when the subject coil was being delivered in aneurysm, it prematurely detached.A stent retriever and snare were used to retrieve the detached coil but were unsuccessful.The physician used an aspiration catheter and snare to remove the coil successfully without compromising the aneurysm.The procedure was completed.No other information is available.

Brand Name
TARGET 360 SOFT 2MM X 4CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key25518155
Report Number3008881809-2026-00370
Device Sequence Number15993754
Product Code HCG
UDI-Device Identifier07613252192701
UDI-Public(01)07613252192701(17)300526(10)25636538
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM0035472040
Device Lot Number25636538
Date Returned to Manufacturer06/08/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2026
Supplement Date Received by Manufacturer08/20/2026
Initial Report FDA Received Date06/16/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRATION CATHETER (UNKNOWN); EXCELSIOR XT-17 MICROCATHETER (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale